The majorization function and the index of invariant subspaces in the Bergman spaces

Research output: Contribution to journalArticle

Standard

The majorization function and the index of invariant subspaces in the Bergman spaces. / Aleman, Alexandru; Richter, S; Sundberg, Carl.

In: Journal d'Analyse Mathematique, Vol. 86, 2002, p. 139-182.

Research output: Contribution to journalArticle

Harvard

APA

CBE

MLA

Vancouver

Author

RIS

TY - JOUR

T1 - The majorization function and the index of invariant subspaces in the Bergman spaces

AU - Aleman, Alexandru

AU - Richter, S

AU - Sundberg, Carl

PY - 2002

Y1 - 2002

N2 - The index of an invariant subspace M of a Banach space of analytic functions in the open unit disc is defined by ind M = dim M/zM. In this paper, we provide a strong link between high index and nontangential boundary behaviour of the functions in an invariant subspace.

AB - The index of an invariant subspace M of a Banach space of analytic functions in the open unit disc is defined by ind M = dim M/zM. In this paper, we provide a strong link between high index and nontangential boundary behaviour of the functions in an invariant subspace.

M3 - Article

VL - 86

SP - 139

EP - 182

JO - Journal d'Analyse Mathematique

JF - Journal d'Analyse Mathematique

SN - 1565-8538

ER -